EconPapers    
Economics at your fingertips  
 

Quasi‐geometric discounting: A closed‐form solution under the exponential utility function

Lilia Maliar and Serguei Maliar

Bulletin of Economic Research, 2004, vol. 56, issue 2, 201-206

Abstract: This paper studies a discrete‐time utility maximization problem of an infinitely‐lived quasi‐geometric consumer whose labour income is subject to uninsurable idiosyncratic productivity shocks. We restrict attention to a first‐order Markov recursive solution. We show that under the assumption of the exponential utility function, the problem of the quasi‐geometric consumer admits a closed‐form solution.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://doi.org/10.1111/j.1467-8586.2004.00197.x

Related works:
Working Paper: QUASI-GEOMETRIC DISCOUNTING: A CLOSED-FORM SOLUTION UNDER THE EXPONENTIAL UTILITY FUNCTION (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:56:y:2004:i:2:p:201-206

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378

Access Statistics for this article

More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:buecrs:v:56:y:2004:i:2:p:201-206